# SDR 2007FA0000101

- Difficulty date: January 24, 2007
- Submitted: February 1, 2007
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 06100867
- Condition: Frozen
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT IN MAGNETO FROZEN, WOULD NOT MOVE.  (K)
